# SDR RAIA00501057

- Difficulty date: January 26, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 29,342 hours, 29,120 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 8260121
- Part serial: 769
- Condition: Failed
- Location: Nr 2
- Part time: 21,090 hours, 21,325 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - NR 2 DC GENERATOR FAULTED AFTER ENGINE START.  MAINTENANCE REMOVED AND REPLACED NR 2 GENERATOR.
